# SDR AALA202010159005

- Difficulty date: October 14, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A321-231
- Aircraft serial: 5422
- Aircraft time: 25,309 hours, 9,937 cycles
- Engine: Iae V2533A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Condition: Inoperative
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED.  LOW SPEED REJECTED TAKEOFF AT 60 KTS.  ENGINE REVERSER MASTER CAUTION LIGHT/ECAM INDICATION DISPLAYED.  PERFORMED GROUND SCAN OF FADEC 1A, GROUND SCAN REPORTED T/R SOV/HCU/HC1.   PERFORMED TSM TASK 78-37-00-810-809-A13.  REMOVED AND REPLACED STATIC RELAY 3EG1, PER ESPM 20-46-50.  OPERATIONAL CHECKS GOOD.
